MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE V WITH 12MM ALLOSYNC BUTTON; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING

ARTHREX, INC. BIOSURGE V WITH 12MM ALLOSYNC BUTTON; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Model Number BIOSURGE V WITH 12MM ALLOSYNC BUTTON
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that part of the abs-2011 graft button broke off during implant.About 25% partial was removed.Patient is (b)(6) female.

Brand Name
BIOSURGE V WITH 12MM ALLOSYNC BUTTON
Common Device Name
PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11393456
Report Number1220246-2021-02641
Device Sequence Number4461079
Product Code ORG
UDI-Device Identifier00888867319974
UDI-Public00888867319974
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberBIOSURGE V WITH 12MM ALLOSYNC BUTTON
Device Catalogue NumberABS-2016-05
Device Lot Number190089236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1